No period, but not pregnant. After use of IMPLANON®
Hello all. I am a 18 year old female. After my first pregnancy, I decided it would be a while before I tried again due to the fact I lost the baby three weeks prior to his due date (Small Placenta), and I did not want to take a pill everyday (My life was in shambles, I barely remembered to feed the animals) So I used the IMPLANON® Implant as a Contraceptive.
I finally decided to take it out in august shortly after my anniversary in 2011. I used it for 6 months total. I did have one period after it was removed. The blood flow was moderate and it lasted for nine days. That was in September around the 8th or so (The starting day, not the end ). Here we are, it's now March and I have not had a period since then!
I wish to see the doctor and soon, but just wanted to see what you all here thought first. And also, if you have anything you think I should ask the GYN to check or if you think I should ask him anything, please, do tell me!
You can message me or comment here, I do not mind, everything helps!
Thanks so much!
Missed periods is the first sign of pregnancy. To confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.
Apart from pregnancy, there are many other reasons for a delayed period. The other causes are hormonal imbalance like in PCOS (Polycystic ovarian syndrome), stress, obesity, malnutrition, anemia, hypothyroidism, illness, etc.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.